Pulsatile Tinnitus for 8 Months — Coincided with Starting to Take Rizatriptan for Migraines

Discussion in 'Support' started by Marisa, Dec 19, 2019.

    1. Marisa

      Marisa Member

      Tinnitus Since:
      05/2019
      Cause of Tinnitus:
      Unknown
      Hello there,

      Around the same time of starting to take rizatriptan for migraines, I developed PT. I rarely take the med anymore.

      I'm also having a hard time keeping my blood pressure down, usually runs 151-165 over 110. I'm nearly 40 and have some autoimmune issues with chronic fatigue and reactive arthritis. My primary doc referred me to ENT, who did the hearing tests (no hearing loss) and a CT scan that didn't detect any abnormalities. High pitch ring in both sides but louder on the right, never stops. Louder in the morning.

      I've kind of given up on pursuing more treatment because I have to pay for everything out of pocket.
       
      • Hug Hug x 1

Share This Page

Loading...